On the instability of solutions to a certain class of non-autonomous and non-linear ordinary vector differential equations of sixth order

Tun\c, Cemil (2008) On the instability of solutions to a certain class of non-autonomous and non-linear ordinary vector differential equations of sixth order. Albanian J. Math., 2 (1). pp. 7-13.

[img]
Preview
Text
026.pdf

Download (148kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:12
Last Modified: 06 Dec 2017 16:12
URI: http://kerkoje.com/id/eprint/153

Actions (login required)

View Item View Item